Delay-dependent robust H filtering for interval systems with state delays

Chien-Yu Lu, J. S.H. Tsai, T. J. Su

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

This paper deals with the problem of robust H filtering for a class of linear continuous-time interval systems with delay dependence and structured uncertainties, which are not restricted to the matched uncertainty or the norm-bounded uncertainty. The problem aims at designing a stable linear filtering assuring asymptotic stability and a prescribed H performance level for the filtering error system. A sufficient condition for the existence of such a filter is developed in terms of linear matrix inequalities. A numerical example demonstrates the validity of the newly developed theoretical results.

Original languageEnglish
Pages (from-to)113-118
Number of pages6
JournalControl and Intelligent Systems
Volume34
Issue number2
Publication statusPublished - 2006 Jun 30

Fingerprint

Continuous time systems
Asymptotic stability
Linear matrix inequalities
Uncertainty

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Computer Science Applications

Cite this

@article{5d1f0e95ad254560817128ac9781211a,
title = "Delay-dependent robust H ∞ filtering for interval systems with state delays",
abstract = "This paper deals with the problem of robust H ∞ filtering for a class of linear continuous-time interval systems with delay dependence and structured uncertainties, which are not restricted to the matched uncertainty or the norm-bounded uncertainty. The problem aims at designing a stable linear filtering assuring asymptotic stability and a prescribed H ∞ performance level for the filtering error system. A sufficient condition for the existence of such a filter is developed in terms of linear matrix inequalities. A numerical example demonstrates the validity of the newly developed theoretical results.",
author = "Chien-Yu Lu and Tsai, {J. S.H.} and Su, {T. J.}",
year = "2006",
month = "6",
day = "30",
language = "English",
volume = "34",
pages = "113--118",
journal = "Mechatronic Systems and Control",
issn = "2561-1771",
publisher = "ACTA Press",
number = "2",

}

Delay-dependent robust H filtering for interval systems with state delays . / Lu, Chien-Yu; Tsai, J. S.H.; Su, T. J.

In: Control and Intelligent Systems, Vol. 34, No. 2, 30.06.2006, p. 113-118.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Delay-dependent robust H ∞ filtering for interval systems with state delays

AU - Lu, Chien-Yu

AU - Tsai, J. S.H.

AU - Su, T. J.

PY - 2006/6/30

Y1 - 2006/6/30

N2 - This paper deals with the problem of robust H ∞ filtering for a class of linear continuous-time interval systems with delay dependence and structured uncertainties, which are not restricted to the matched uncertainty or the norm-bounded uncertainty. The problem aims at designing a stable linear filtering assuring asymptotic stability and a prescribed H ∞ performance level for the filtering error system. A sufficient condition for the existence of such a filter is developed in terms of linear matrix inequalities. A numerical example demonstrates the validity of the newly developed theoretical results.

AB - This paper deals with the problem of robust H ∞ filtering for a class of linear continuous-time interval systems with delay dependence and structured uncertainties, which are not restricted to the matched uncertainty or the norm-bounded uncertainty. The problem aims at designing a stable linear filtering assuring asymptotic stability and a prescribed H ∞ performance level for the filtering error system. A sufficient condition for the existence of such a filter is developed in terms of linear matrix inequalities. A numerical example demonstrates the validity of the newly developed theoretical results.

UR - http://www.scopus.com/inward/record.url?scp=33745417209&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33745417209&partnerID=8YFLogxK

M3 - Article

VL - 34

SP - 113

EP - 118

JO - Mechatronic Systems and Control

JF - Mechatronic Systems and Control

SN - 2561-1771

IS - 2

ER -